# SDR MALA975503

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Failed
- Location: Gear Door
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 3073 - AFTER DEPARTURE, CREW CYCLED LANDING GEAR TWICE AND IT WOULD NOT RETRACT.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE FOUND LANDING GEAR DOOR SEQUENCE VALVE LEAKING, REPLACED O-RING ON BOTTOM INBOARD FITTING.  ALL CHECKS GOOD.  WORK DONE IAW DHC8MM 32-10-51.
